# SDR USAA2012082400007

- Difficulty date: August 1, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 32,799 hours, 21,224 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757030500200
- Part serial: 02919
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION FOUND ON LEFT WING INTERCONNECTING STRUT INTERNAL AREA OF HOUSING DURING DISASSEMBLY BETWEEN INBOARD & OUTBOARD FLAP AT RIB 9.  REPLACED LEFT WING INTERCONNECTING STRUT IAW A319 AMM 27-51-44 & JOB CARD 26C67057001.
